Hi, I've just started taken the levlen ED pill about 2 months ago, I have never taken any contraceptive before. for about the last 2 weeks I have been bleeding, its not very heavy, sometimes I need to wear a pad sometimes not at all although the spotting is still there, is this normal? at first it was sort of like a thick dark discharge and then it became like a period but it had been going on for about 2 weeks now, I am wondering if I should stop taking the pill or keep going?
Keep taking the pill. The symptoms you describe are completely normal and are signs that your body is adjusting to the hormones. It may take several months before your hormone levels settle. During this time you can expect to experience bleeding at unusual times. Keep taking the pill as instructed and you will continue to have full contraceptive cover. See your doctor if the bleeding does not stop or becomes very heavy. All the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Levlen ED pill-can u get heavy bleeding after taking the pill for the first time after havin a baby?
Updated 8 Jul 2010 • 1 answer
Birth Control - DepoShot- I Got My 3rd shot on Oct. and this month I started bleeding. Is it normal?
Updated 17 Nov 2013 • 1 answer
Updated 25 Apr 2015 • 1 answer
I started Levlen a month ago, started taking the active pill when my period started, I had my period
Updated 29 Sep 2015 • 1 answer
Updated 27 Dec 2016 • 1 answer